×

Invariant eigendistributions on semisimple Lie groups. (English) Zbl 0115.10801


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Armand Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Bull. Amer. Math. Soc. 67 (1961), 579 – 583. · Zbl 0119.37001
[2] Armand Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485 – 535. · Zbl 0107.14804 · doi:10.2307/1970210
[3] Harish-Chandra, On the characters of a semisimple Lie group, Bull. Amer. Math. Soc. 61 (1955), 389 – 396. · Zbl 0065.35002
[4] Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87 – 120. · Zbl 0072.01901 · doi:10.2307/2372387
[5] Harish-Chandra, Fourier transforms on a semisimple Lie algebra. I, Amer. J. Math. 79 (1957), 193 – 257. · Zbl 0077.25205 · doi:10.2307/2372680
[6] Bertram Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973 – 1032. · Zbl 0099.25603 · doi:10.2307/2372999
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.